# SDR IPXA2024090630691

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,906 hours, 17,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WE DETECTED AN ACRID ELECTRICAL SMELL FROM THE GALLEY AREA. WE TROUBLESHOT AND REMOVED POWER FROM THE GALLEY VIA THE CABIN BUS SWITCH. FUMES CONTINUED. DONNED 02 DIVERTED TO MHR. PERFORMED TECH ALERT T3F18E0054RL4 NO DISCREPANCIES FOUND REPLACED A/C PACKS WATER  SEPARATOR CONICAL COALESCED FILTERS ASSY RAN ENG. AND A/C PACKS NO ODORS, OK FOR SERVICE..REM AMM 21-54-05-000, AND AMM 21-53-00-160.
